# SDR DLM88991969

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 21,736 hours
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL TEMP WENT ABOVE 190 DEG'S FOR 15 TO 20 MINUTES AFTER TAKEOFF.  WHEN CREW WENT TO SHUT DOWN ENGINE, ENGINE DID NOT APPEAR TO BE RUNNING.  REPLACED ENGINE.
